# SDR DALA13013543134

- Difficulty date: March 25, 2013
- Submitted: March 28, 2013
- Operation: Air carrier
- Aircraft: N334NB
- Make and model: Airbus A319-114
- Aircraft serial: 1659
- Aircraft time: 30,199 hours, 15,833 cycles
- System (JASC): 5540 · Rudder Structure
- Part: Hinge Fitting
- Condition: Gouged
- Location: Rudder
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

VERTICAL STAB T/E RUDDER, NR 6 HINGE FITTING LOWER LUG UPPER SURFACE IS GOUGED.   NR 6 HINGE FITTING IAW AMM 55-36-41-400-001-A. 450639 BFM.
